# SDR COMA0160700

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 3,356 hours, 3,371 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

FLIGHT #5512.  DURING CRUISE FLIGHT EXPERIENCED INTERMITTENT LOW FREQUENCY VIBRATION FROM COCKPIT FLOOR, AIRCRAFT RETURNED TO ORIGINATION CITY CVG AND LANDED SAFELY.PERFORMED STATIC GEAR SWING, INSPECTED GEAR DOORS AND PERFORMED FLIGHT CHECK, DISCREPANCY COULD NOT BE DUPLICATED.
